MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 2434-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set screw cap fell off into the nurse's hand when disconnecting the tubing from the patient.The following information was provided by the initial reporter: "a green curos cap was attached to the end of the tpn tubing upon disconnecting this tubing from the patient.Upon doing so, the screw cap that the curos cap screws in to fell off into the rns hand.New tpn tubing had to be opened and hung with the bag of tpn.No patient harm.".
 
Additional Manufacturer Narrative
Investigation summary: a sample was received and investigated with the customer's complaint of separation.The separation was not immediately noticed until the manufacturer's design document was analyzed and the missing piece (luer lock).The set was then inspected visually under microscope to determine that the failure was due to excess mechanical stress and that the solvent had been properly applied during production.It appears that the end of set broke off cleanly where it was adhered to the male luer end.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description

Brand Name
BD ALARIS¿ PUMP MODULE SMARTSITE¿ INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12693065
Report Number9616066-2021-52298
Device Sequence Number19893340
Product Code FPA
UDI-Device Identifier37613203019690
UDI-Public37613203019690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2434-0007
Device Catalogue Number2434-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown